# SDR FDEA201508212676

- Difficulty date: August 21, 2015
- Submitted: August 21, 2015
- Operation: Air carrier
- Aircraft: N787FD
- Make and model: Boeing 757222
- Aircraft serial: 26685
- Aircraft time: 697 hours, 25,354 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Skin
- Part number: 111N32111
- Condition: Corroded
- Location: Fuel Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 984, LBL 62, CORROSION ON FASTENER HEADS TOP CTR WING, UNDER FLOORBEAM.  COMPLIED WITH EA F-5730-T0319005 PT 1.  CATEGORY A.  REFERENCE FORM 8100-9 DATED 08 04 2015.  MAJOR REPAIR.
